EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 12, No. 1, pp. 113--136 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Determinantally Homogeneous Polynomials on Representations of Euclidean Jordan Algebras

Jean-Louis Clerc

Jean-Louis Clerc
Institut Elie Cartan
Universite Henri Poincare B.P. 239
54506 Vand\oe uvre-lès-Nancy Cedex

Abstract: The classical notion of determinantally homogeneous polynomial is presented in the context of representations of Euclidean Jordan algebras. When the Jordan algebra is of classical type, the study of the algebra of determinantally homogeneous polynomials is strongly related to classical invariant theory and a fairly complete description is obtained. For the Euclidean Jordan algebra of Lorentzian type, the representations are related to Clifford modules. In this case, only partial results are obtained, including complete answers for pinor spaces associated to Clifford algebras of low dimension.

Full text of the article:

Electronic fulltext finalized on: 30 Oct 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition